# SDR ASOA2014052110531

- Difficulty date: April 25, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HINGE, FUSELAGE, HAS A GOUGE ON 5TH LUG GOING AFT.  RECEIVED AND COMPLIED WITH ECTC REO 670-53-21-582, TYPE 1.  REPAIRED PASSENGER DOOR HINGE FUSELAGE SIDE IAW REO 670-53-21-582, REV A.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
